I just threw up a large amount. Mostly water but there was remains of dinner that I ate eight hours ago. I don't know what is going on! I posted before about this and thought it was constipation causing my nausea and vomiting, I was doing okay with my meds too. I did take a vicodin 650mg but that was three hours ago. I have been in a lot of pain tonight, the third time I am on my way to pulling an all-nighter. I am starting to get worried that there is something else wrong. I have never vomited with pain before, but it is pretty bad. Hurting from my neck to my feet. I leaned over to get my water off the coffee table and had a searing pain in my low back. I don't have any blood in my vomit or stools, thank God, but my stools are odd in color. they are really light in color, almost a yellow tint. Don't know. I just can't keep calling my doc week after week!! I can't afford it! My ins will only pick up so much, and each visit with her is fifteen bucks, and I haven't gotten any disability money yet. This is such a stupid rollercoaster ride. I am getting really tired of it!!!!!!!
Discoloration could be caused by a change in diet, that is fairly common and I wouldn't worry too much overall.
It does seem you are ultra sensitive to the medications, there are in fact individuals who go through the same thing you do and can't take much of anything. Is it possible you can see your general doctor to rule out anything else that could be inducing the vomiting?
You say you ate dinner 8 hrs ago. Did you take a sufficient amount of food with the vicoden? If you didn't that can cause the nausea three hours later. It does for me. Significant food is not a piece of fruit or even a piece of bread. I have to eat a meal with pain pills or get sick.
Any sharp pains in your abdomen or low stomach area? You'd want to call the doctor then. I bet though it was just from the vicoden. You need to switch over if maybe you just can't tolerate narcotics well. I don't want to scare you, but that consipation color is normal when your on these drugs. Sorry, it's gross, but it's true. Don't worry about that.
well, I called my mil and she suggested that I give my bowels a rest, that maybe they are inflammed. So, I am on a bland diet with no fiber and foods that cause constipation. She said to give that a couple of days and see how it works. I took a Lortab last night and was fine. So, maybe it is just a combination of things. Foods that cause gas, or have irritation factors to them, the meds with those kinds of foods and too much stool softner. I am feeling okay today, did good yesterday. I am just in a lot more pain since I am not really using my meds right now. We'll see. I appreciate the help.
I do have pains in my abdomen and low stomach, when I push on those areas they are very tender. But, I am going to try the food approach first, and I see my dr on Monday. Hopefully we can figure something out.
Location: born in wash ington moved to california in 2000,
Re: please help, vomiting again
if you r vomiting everytime then call doc immediatly and have him change your script,its not helping but adding to the pain so just call and tell them u r having bad reaction to meds and need to switch it))) keep us posted ok